# SDR CALA2019062901070

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5325039820001
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR26 STR43L-42L CLEAT HAS CORROSION A3NB-05-3-6013 PER HAECO LCQ NON ROUTINE 9292913 GENERATED BY N078625 REMOVED AND REPLACED CLEAT AT FRAME 26 BETWEEN STRINGER 43L AND 42L IAW A320 SRM 51-72-11-911-002 PERFORMED BY MECH V892568 MECH V080285 INSP BY LC-04
